Advil Acetaminophen, Dual Action, Caplets
18 caplets
On This Page
Product Details
In Each Caplet Other Information: Read and keep carton for complete warnings and information. Contains 2 medicines. New. Acetaminophen 250 mg and ibuprofen (NSAID) 125 mg tablets. Caplets (capsule shaped tablets). www.Advil.com. For more recent product information, visit www.Advil.com.Nutrition Facts
Ingredients
In Each Caplet Active Ingredients: Acetaminophen (125 mg), Pain Reliever.; Acetaminophen (125 mg), Pain Reliever.Warnings
In Each Caplet Warnings: Acetaminophen liver damage warning: This product contains acetaminophen. Severe liver damage may occur if you take:: with other drugs containing acetaminophen; more than 6 caplets in 24 hours, which is the maximum daily amount for this product; 3 or more alcoholic drinks every day while using this product. Acetaminophen allergy alert: may cause severe skin reactions. Symptoms may include:: skin reddening; blisters; rash; IF skin reaction occurs, stop use and seek medical help right away. NSAID allergy alert: ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters; If an allergic reaction occurs, stop use and seek medical help right away. NSAID stomach bleeding warning: This product contains an NSAD, which may cause severe stomach bleeding. The chance is higher if you:: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Do not use with other medicines containing Acetaminophen; can cause liver damage.Manufacturer
Pfizer Inc
Madison, NJ 07940 USA
UPC
00305730147187